# SDR SWIA200820733

- Difficulty date: December 22, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 13,027 hours, 8,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6454 - OVERHEAD EMERGENCY LIGHT IN FRONT OF LAV INOP.  RELAMPED.
